# SDR AT0000388

- Difficulty date: August 20, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT BS 251 LEFT LONGERON.  DENT OUT OF LIMITS, INSPECTED, FABRICATED AND INSTALLED INTERNAL DOUBLER IAW DC9 SRM 53-04 FIGURE 38, 51-10-3, 51-30-2.
